# SDR TWAA9910103

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FWD PASSENGER ENTRY DOOR, FORWARD LOWER EDGE OF THE OUTER SKIN, WAS BENT IN 4 INCHES WIDE BY 1 INCH HIGH AND 0.25 IN DEEP.  REPAIRED PER SRM 52-03, PAGE 1 ITEM 1 PARAGRAPH A.
